General conditions for the unique solvability of initial-value problem for nonlinear functional differential equations
Abstract
We establish general conditions for the unique solvability of the Cauchy problem for systems of nonlinear functional differential equations.Downloads
Published
25.02.2008
Issue
Section
Research articles
How to Cite
Dil'na, N. Z., and A. M. Ronto. “General Conditions for the Unique Solvability of Initial-Value Problem for Nonlinear Functional Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 60, no. 2, Feb. 2008, pp. 167–172, https://umj.imath.kiev.ua/index.php/umj/article/view/3146.